question-icon

What causes an itchy, swollen and painful lump under the testicle?

default
Posted on Mon, 13 Jun 2016
Question: Yesterday I wore a pair of underwear that hiked up and clung to my scrotum. Today, the day after, I was itching my scrotum and discovered a lump under my testicle. It does not hurt to squeeze and for all I know may just be a lump of swollen, irritated skin from the scratching. It is not solid but it can be painful if I sit down abruptly and it hits that patch.
doctor
Answered by Dr. P. T. Patil (1 hour later)
Brief Answer:
Could be adue to Staphylococcal infection of hair follicle (Boil)

Detailed Answer:
Hello
Thanks for your query ,based on the facts and photograph that you have posted it appears that you have noticed a small painless lump on under surface of scrotum since 2 days .

This is most likely to be due to Staphylococcal infection of hair follicle which is in a stage of induration ,

You need to take broad spectrum antibiotic like Cefexine along with anti inflammatory drug like Diclofenac twice daily.

It should subside within a week ,

Hope I have answered your query ,please feel free to ask if you have more questions , I shall be happy to help you .
Thanks and Regards.
Dr.Patil.




Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10286 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes an itchy, swollen and painful lump under the testicle?

Brief Answer: Could be adue to Staphylococcal infection of hair follicle (Boil) Detailed Answer: Hello Thanks for your query ,based on the facts and photograph that you have posted it appears that you have noticed a small painless lump on under surface of scrotum since 2 days . This is most likely to be due to Staphylococcal infection of hair follicle which is in a stage of induration , You need to take broad spectrum antibiotic like Cefexine along with anti inflammatory drug like Diclofenac twice daily. It should subside within a week , Hope I have answered your query ,please feel free to ask if you have more questions , I shall be happy to help you . Thanks and Regards. Dr.Patil.